# SDR ASAA2016110418716

- Difficulty date: November 4, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5211U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STA 270 BL0 FLOOR SUPPORT IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED SUPPORT CHANNEL IAW DWG 141A5210 REV- AND SRM 51-40-02.
